question-icon

Suggest treatment for upper respiratory tract infection with UTI

default
Posted on Sat, 26 Jul 2014
Question: Hi, i have some uti infection for sometime, as i cant swallow the tablets or capsules i have chew them, the taste is so strange, thats y i am getting very sore throat, i feel something stuck in my throat i have block nose and pressure on my face and,some pain on my ears too, i cant sleep due to this.
doctor
Answered by Dr. Krunal Karade (36 minutes later)
Brief Answer:
You are having upper respiratory tract infection

Detailed Answer:
Hi XXXXXXX ,

Thanks for the query.

As per your clinical history it appears as you are having upper respiratory tract infection with UTI .
If I were your treating doctor, I would advice you.

Plenty of fluids , Antiseptic mouthwash , Steam Inhalation thrice daily .
1) anti inflammatory , analgesic Paracetemol + Ibuprofen combination ,
2) combination of Antihistaminic levocetirizine + Leukotriene antagonists Montelukast .
3) Macrolide Antibiotic azithromycin . It will treat both upper respiratory tract infection & UTI both.You can discuss this with your treating doctor.
You are getting referred pain in ear due to throat infection.
Break tablet before & take them with lot of water.

Hope I have answered your query. If you have any further questions I will be happy to help.

Regards,


Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Krunal Karade (10 hours later)
I been to 2 ent specalist both give me different diagnosis i cant walk for long i get my throat blocked and feel like throwing out with very bad cough
doctor
Answered by Dr. Krunal Karade (12 hours later)
Brief Answer:
I would like to add Mucolytic cough syrup

Detailed Answer:
Hi XXXXXXX ,
Thanks for follow up query.

I would like to know whether any ENT specialist have done your video laryngoscopy or upper Gastrointestinal scopy & any throat swab taken. If done what is report . Both UTI & Upper respiratory track infection cause by same organism.

I would like to add Mucolytic cough syrup along with above treatment. It will give you symptomatic relief .

Hope this information helpful to you, take care and have a nice day.
Regards.


Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Krunal Karade (6 minutes later)
The doctor did the flexiable thing through my nose and said its pharyngitis i think my problem is am chewing the tablet thats giving me problem so u think uti and throat have 1 germ affecting me and whats that please explain
doctor
Answered by Dr. Krunal Karade (29 minutes later)
Brief Answer:
Yes chewing tablet will aggravate your pharingitis

Detailed Answer:
Hi,

Yes, chewing tablet will aggravates your throat problem ( Pharingitis ) & increase pain during swallowing . That's why you are thinking it is because of chewing tablet .You have to break tablet before & take them with lot of water because while swallowing it will rub against inflamed throat mucosa & cause pain.

Common Streptococcal pharyngitis can result in Acute glomerulonephritis (UTI ) & many other organism can cause.

Hope this information helpful to you, take care and have a nice day.
Thanks.

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Krunal Karade

ENT Specialist

Practicing since :2009

Answered : 1000 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for upper respiratory tract infection with UTI

Brief Answer: You are having upper respiratory tract infection Detailed Answer: Hi XXXXXXX , Thanks for the query. As per your clinical history it appears as you are having upper respiratory tract infection with UTI . If I were your treating doctor, I would advice you. Plenty of fluids , Antiseptic mouthwash , Steam Inhalation thrice daily . 1) anti inflammatory , analgesic Paracetemol + Ibuprofen combination , 2) combination of Antihistaminic levocetirizine + Leukotriene antagonists Montelukast . 3) Macrolide Antibiotic azithromycin . It will treat both upper respiratory tract infection & UTI both.You can discuss this with your treating doctor. You are getting referred pain in ear due to throat infection. Break tablet before & take them with lot of water. Hope I have answered your query. If you have any further questions I will be happy to help. Regards,